# SDR ZZDA2011382

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE MECHANISM, OUT OF ADJUSTMENT.  ACCOMPLISHED RELEASE MECHANISM ADJUSTMENT PER B717 AMM 53-52-03-820-801.
